Author Topic: Six years...yep  (Read 1496 times)

[Buddie]

Six years...yep
« on: June 13, 2019, 12:02:53 pm »
Yes I have been tapering close to six years. This is due to the insane amount of 10 mg of clonazepam I was prescribed. Like most of you, I was fooled or not informed that they were addictive. I had my ups and downs, but overall it was a pretty easy taper. I exchanged that blasted fatigue with insomnia. Lots of nighttime wake ups have been my life once I reached 10 mg of Valium. Itís thrilling to get rid of this fatigue. I have no idea whatís in store for me post taper, but Iíll let nature take its course. Iím celebrating what I consider my most prideful experience of my life by selling my condo and buying a house in the country. All Iíll see is soy beans growing and roosters crowing. This can be done! If I can get off, than anyone can.

A bit of personal advice you may take or leave: please say, yes you can do this and the word, no, should not be in your vocabulary. Take good advice and throw bad advice in the trash. Remember people are sick here so donít take negativity personally. There are also good and bad people everywhere: stick with the winners and those who give you support. If you think you wrote a snarky reply, put it on hold and donít click send. Reread it several days later. Odds are youíll delete it. The mind is a very powerful thing. Use it to your advantage. Sleep can be elusive like with me at times. My pdoc once said sleep is just as important as time. I agree.

Good luck warriors, :thumbsup: :thumbsup:
« Last Edit: June 13, 2019, 01:19:55 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #1 on: June 14, 2019, 12:29:00 am »
Congratulations BG.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #2 on: June 14, 2019, 12:52:52 pm »
BG
So glad you're well on your way to healing.........
I live semi-rural in Virginia........Hope you continue to heal...

Alan
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #3 on: June 14, 2019, 01:11:22 pm »
I love Virginia. Lucky you....
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #4 on: June 16, 2019, 02:21:50 pm »
Thank God!!!!!!!!!!!!!!! I'm very happy for you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #5 on: June 16, 2019, 02:35:20 pm »
Thanks. It has been forever. Phew! :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #6 on: June 16, 2019, 03:51:34 pm »
Amazing achievement. Congrats on jumping!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #7 on: June 16, 2019, 05:07:32 pm »
Nice to see you again, BG. Well done to get off the benzo!

 :smitten:

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #8 on: June 16, 2019, 07:57:59 pm »
Congratulations!  As someone who started from a high dose of ativan with a long way to go, your story gives me hope!  Wishing you health and ease in your new life.  Good work and thanks for the success story.  We need it!  [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #9 on: June 16, 2019, 08:44:57 pm »
Congratulations!  As someone who started from a high dose of ativan with a long way to go, your story gives me hope!  Wishing you health and ease in your new life.  Good work and thanks for the success story.  We need it!  [...]


 :thumbsup: :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.